# SDR AALA201510299006

- Difficulty date: October 25, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 55,755 hours, 23,498 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMELL OF OIL FOR A SHORT PERIOD OF TIME DURING CLIMB & DECENT, SMELL TOWARD FRONT OF ACFT.  FOUND APU OIL COOLER FAN LEAKING OIL, REPLACED PACKINGS.  ACCOMPLISHED A SATISFACTORY LEAK CHECK IAW AMM 49-52-51.
